MAUDE Adverse Event Report: Medtronic Xomed Inc. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

Medtronic Xomed Inc. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CM01
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra-op, the nim vital was giving an audible alarm approximately every minute with no corresponding alarm message displayed on screen.All connections were confirmed correct.The stimulation delivery tone was absent, although visual stimulation feedback was displayed under the stimulation current and muscle twitch was observed.No passive emg activity was detected with event capture turned off, and no nerve response was observed when stimulating the rln.Changing patient interfaces, using hard wire connections and rebooting the unit (unplugged for 30 seconds) did not resolve the issue.Adjusting the volume reportedly restored operation however, due to the abnormal behavior, medtronic recommended that the unit be assessed by a service engineer.There was no patient impact.
 
Additional Manufacturer Narrative
H6: the codes fdm b17, fdr c20, fdc d16 and img g02030 are applicable for nim console.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: h6: the codes fdm b17, fdr c20, fdc d16 and img g02005 are applicable for nim patient interface.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM 4.0 CONSOLE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
Medtronic Xomed Inc.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
Medtronic Xomed Inc.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
+1(763)526-5677
MDR Report Key50928090
Report Number1045254-2026-01327
Device Sequence Number10722228
Product Code GWF
UDI-Device Identifier00763000002978
UDI-Public(01)00763000002978(11)200411
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CM01
Device Catalogue NumberNIM4CM01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured04/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11....".
Patient SexUnknown